JournalsowrVol. 9 / No. 2DOI 10.4171/owr/2012/22

Diophantische Approximationen

  • Yann Bugeaud

    Université de Strasbourg, France
  • Yuri V. Nesterenko

    Moscow Lomonosov State University, Russian Federation
Diophantische Approximationen cover

You need to subscribe to download the article.

Abstract

This Number Theoretic conference was focused on the following subjects: the Littlewood conjecture, simultaneous homogeneous and inhomogeneous Diophantine approximation, geometry of numbers, irrationality, Diophantine approximation in function fields, counting questions in number fields, effective methods for resolution of Diophantine equations.